# SDR USAA2012080200026

- Difficulty date: July 26, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: D5348054600000
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN L2 DOOR SUPPORT BRACKET AT FR66 BETWEEN S15L TO S16L.  REPLACED L2 DOOR SUPPORT BRACKET AT FR66 BETWEEN S15L TO S16L IAW A319 SRM 51-42-11, PAR 5 & 51-49-00, FIG 1.
